Journal article icon

Journal article

Prevention of relapse in schizophrenia.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1056/NEJM200201033460112

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Psychiatry
Role:
Author
Journal:
New England journal of medicine
Volume:
346
Issue:
1
Pages:
56-58
Publication date:
2002-01-01
DOI:
EISSN:
1533-4406
ISSN:
0028-4793
Source identifiers:
165172
Language:
English
Keywords:
Pubs id:
pubs:165172
UUID:
uuid:bcbd0699-a353-4810-b902-7bec28589f2f
Local pid:
pubs:165172
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP